Hello everybody and thank you for your future help. This is my first post because I am new to this site. So as of right now, I am prescribed Norco for lower back issues. When I take them during the day , sometimes I have to nap because it makes me so tired. When I lay down and close my eyes, I start getting a lot of anxiety because I feel so weird. My heart races and I'll even start twitching. I don't really know how to explain the feeling, but it's bad and scary. Sometimes it gets so bad I keep my phone right next to me just in case I need to call someone for help. So much anxiety hits me,the twitching of my whole body and head, heart racing, etc. Anyone know of this side effect? Thank you .
Yes, Jonny, I do agree with Stephens this is not very common at all and best to talk to the doctor about them You just never can tell we are all different in how different medications work for us. But with all your saying you should give a call to your doctor and see what he says. Good luck to you I am sure this should be easy enough for them to fix for you. Chuck1957
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2011 • 6 answers
Posted 3 Apr 2012 • 2 answers
Posted 23 Jun 2012 • 4 answers
Hydrocodone - I've been prescribed norco 7.5 mg , 5x daily . I've been taking them for 4 years. Does
Posted 20 Apr 2015 • 1 answer
Posted 26 Aug 2015 • 5 answers